Possibility it's more then just anxiety/de... - Anxiety Support

Anxiety Support
44,352 members45,420 posts

Possibility it's more then just anxiety/depression

RhondaT71
RhondaT71

I just wanted to check in with everyone and let them know that I am finding out that I probably have Fluoroquinolone Toxicity which can cause anxiety/depression. If you have ever taken any of the following: ciprofloxacin (Cipro), gemifloxacin (Factive), levofloxacin (Levaquin), moxifloxacin (Avelox), norfloxacin (Noroxin), and ofloxacin (Floxin). Look up Fluoroquinolone Toxicity. Basically, the drugs damage the Mitochondrial DNA causing all sorts of problems. If you think that may be what's wrong with you, join the Fluoroquinolone Toxicity Facebook Group and you will get all the answers you need. Unfortunately, there are no tests for this so it is a process of elimination and it is really hard to get any doctors to admit that this could be the problem but I always knew there was something more wrong with me then just anxiety/depression. I hope this helps someone.

19 Replies
oldestnewest
Hidden
Hidden

Thanks for sharing Rhonda.

I’ve never heard of this, it’s always good to be aware of things such as this..

I’m sure it has helped you to find out, at least now you know what your working with.

Good wishes to you x

RhondaT71
RhondaT71
in reply to Hidden

Yes, it has. It is also good for me to know that I need to really do my research before taking any kind of medication.

Oh my gosh yes, took levaquin a month & half ago...all my problems started then! My dr don't believe me!! He diagnosed me with RA!

I knew it day after I took one pill, my whole body hurts , I do have signs that mimic RA, BUT My knees lock (think torn tendon) get MRI Thursday!! Shoulder kills, ankles, my anxiety is 1000 times worse! He won't admit it, because its black boxed, & he gave it to me for pharyngitis!

Yep, most doctors will not admit to it. I'm so sorry. Join the Facebook group Fluoroquinolone Toxicity if you haven't already. Please let me know what the MRI results are. Good luck!

I joined all those groups on f.b, I just want to warn others so bad. It could of happened to them to, & they just didn't put two n two together yet? It makes me so mad, I'm basically crippled with anxiety, & disabled with all my mis medical diagnoses, that ik are from fluoriquinolones! I'll keep you posted on MRIs!

Yes, I feel exactly the same way! I'm so tired of being sick all the time. I feel like I have the flu every day all day. Lately, my digestive issues are out of control!

Me to!! Its like if i eat any meat, my stomach cramps sooooo bad! Everyday is allover body sore. Knees & shoulder are consistent, but the pain travels , its something new everyday. I don't want this!! & I want my Dr. To pay for what he did to me.. Bad day today. Couldn't sleep at all, the "RA" meds he has me on had me puking all night! Ik I dontveven have RA... EGHHH so exhausted

Yes I've been diagnosed with anxiety and Fibromyalgia, I'm waiting on my referrals to go through to see a neurologist and a sports medicine doctor that is here in Washington state that one of the other floxed person went to and said he acknowledges Fluoroquinolone Toxicity. I'm going to get somewhere with that. I have so much pain in my left elbow, it feels like there's a bone spur or something and I'm right handed, didn't do anything to hurt it. So frustrating. I won't take any pharmaceutical drugs ever again unless I have no other choice. I'm just going to try supplements, but it's expensive so it's tough.

The Dr at the emergency room hospital actually knew what I was talking about when I went!,- he said don't let no one diagnose you with fibro, its not that. Although the symptoms are quite the same. But he also said its tricky, if this last more than a year, it does open the door for fibro!!

I just want a Dr. That acknowledges it!! & believes me!

That's great that the ER doctor said that. Yes I want a doctor to acknowledge also so that people don't think I'm just assuming it's that.

I've heard rheumatologist (I just got diagnosed with RA by my Dr) & ik I don't have it. But I've heard they actually will diagnosis you with FQAD..fluoroquinolone adverse disability

The Rheumatologist I saw said because I haven't been diagnosed with tendon issues she said it isn't FQ Toxicity. However, I am having problems with what I believe are my tendons so that is why I asked my primary physician to refer me to a sports medicine doctor who should be able to tell me what's going on with my joints/ligaments/cartilage etc.

Hi Rhonda, Thanks for sharing some insight on how Fluoroquinolone meds can cause

these extreme symptoms. I refuse to take them and have it written on my charts that

I'm allergic to those meds. I'm so sorry you found out after the fact. Not enough

doctors believe in the connection. I wish you well. xx

RhondaT71
RhondaT71
in reply to Agora1

Hello, thank you very much for your nice comment. How did you know about the Fluoroquinolone meds?

Agora1
Agora1
in reply to RhondaT71

You know Rhonda, it was from this forum that I found that out.

I wish I remembered her name. With each person who posted about

sickness, upcoming procedures, she would express a warning regarding

these antibiotics.

I am not sure if there is an absolute connection to the medication and the

symptoms that follow. Let's just say I'm more cautious.

Thank you for sharing. xx

RhondaT71
RhondaT71
in reply to Agora1

Thank you for replying. I'm so glad that you were saved.

RhondaT71
RhondaT71
in reply to Agora1

Yes, I wish that I had known prior to taking them. It is amazing what these meds and so many others can do to us. I will only take natural supplements from now on unless I have no other choice. I bet many people in this group have been affected and don't even know it, heck they may not even know if they were ever prescribed the medication. That is why the pharmaceutical companies get away with putting this stuff on the market. It is too hard for people to either recognize that their symptoms are the cause of the medicine or there is no way to prove it. Even if the doctors believe in the connection they don't want to admit, probably fearful of big pharma. It is very sad what this world is has come to. I wish you all the best as well.

You may also like...